Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


replacements/fatigue,also depression!!!!!!
Jun 18, 2010

I have hade my knees replace twice,my hips replace once also my schoulders replaced once.Now they want to do something with my ankles.I am tiered!!!!! I have been on hiv meds for 23years now.Also I did forget ,I have had my brain worked on also.WThey found 5 lessons on the brain which made me out of it for a good 8 months.All,I do mean all,Drs. are confused.Me too.At first they did think I had pml.After numerous test it did come back negative.I have ran out of Specials to see.Also I ran out of interest on doing anything.I do have to mention everything has taken a toll on my life.I try to stay very up on things but it is tough.Any bright ideas?I do have a great support group but like I was saying life is getting to me!!!!! I would like to be happy and enjoy life like I see other doing but it's a tough one.!!!!!!! Please help!!!!! Thanks

Response from Dr. Henry

Your list of challenges/problems is intimidating and I can only imagine how frustrating (and tiring/painful). Trying to achieve good pain control, depression management if present, and an exercise/therapy routine (ie pool therapy, acupunture, message). I often try to have patients work on finding fun things to do (including trying to work on their sense of humor ala Norman Cousins) in an effort to make the days go better. Looking for hormone deficiencies, vitamin D deficiency, and other contributing factors still important from the general health standpoing. KH



Previous
epzicom
Next
Neuropathy with Truvada and Kaletra with 13 years of being positive?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement